| Model Number |
48145 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a mc3 nautilus extra corporeal membrane oxygenation (ecmo) oxygenator, it was reported a flow obstruction.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of physical damage or abnormalities.Pressure integrity testing showed no internal or external leaks when run at 3 l/min with 23 psi (1189 mmhg) of back pressure for 10 minutes.The device was sent to the blood lab for performance testing.The testing was conducted at 7 l/min and the results are as follows.89 mmhg blood side pressure drop.The blood side pressure drop for a new device is less than 110 mmhg.The reason for the return was not confirmed for a flow obstruction.Correction b5: medtronic received information that during use of a mc3 nautilus extracorporeal membrane oxygenation (ecmo) oxygenator, it was reported that flow issues occurred.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.